# SDR EIA2007124

- Difficulty date: June 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747-200
- Aircraft serial: 20651
- Aircraft time: 96,687 hours, 22,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 3325
- Condition: No Test
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR 5R EMERGENCY LIGHT INOP.  REMOVED AND REPLACED 5R EMERGENCY EXIT LIGHT ASSY PER B747 MM 33-51-00.
